Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Migraines onset with blackout followed by sparks in eyesight, headache. Could this be due to pin-worms?

Hello i was wondering if ive ever had pinworms? do research because i started getting these huge migranes! Because headaches are side effects of pinworms. Well first thing that happens when i i know im going to get a when start to blackout i could see like little sparks in my eyesight then j get the headache so i was wondering if i get these because pinqorms i never.knew what pinworms are till today.ive never seen then so im not sure if i have a headache cause of pinqorms. Ive had the migranea 3-4 times these last 3 yearapleaae help me
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi dear pt want to help you

first of all you avoid stress and give the time to rest
you need to eat vegetables more along with with fruits

take medication like

tab;mecomin 1 daily
tab;disgesic 2 three times daily
tab;xanax 0.5 mg hs
all for 2 weeks

thanks and dont forget to accept my answer

dr muhammad akbar
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor